If You Have Bad Botox Side Effects Botox, Vision, BP Ick Skin Will It Return to Normal?
Doctor Answers 5
Patients with systemic complaints need to see their doctor
Patients with systemic complaints need to see their doctor. While botox is an unlikely cause elevated blood pressure or visual complaints need to be evaluated by a physician.
Have a question? Ask a doctor
Botox side effects
I think that I have answered your questions similarly before. If you are having vision and blood pressure issues, you need to see someone immediately.
Undesireable botulinum toxin (dysport and Botox) effects should dissipate as product wears off
The advantage and disadvantage of botulinum toxin is that it is temporary. The side effects you describe should dissipate as the botulinum toxin effect wears off.
You might also like...
You have posted a similar concerning questions earlier. You need to seek an evaluation now and not wait for internet advice. These symptoms that you describe, such as the high blood pressure and seeing fluid drip, are not consistent with the Botox injections. You should see the provider who treated you to evaluate what condition you have but get your blood pressure stabilized immediately. CAll your general doctor immediately.
Botox does not raise blood pressure - Get medical attention immediately
You posted this question in a slightly different format previously. Please get immediate medical attention as the symptoms you are describing are serious. High blood pressure is not a side effect of botox and may signify a much more serious situation. Please go to your nearest emergency room immediately to be evaluated.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.